# SDR REXA2022063801405

- Difficulty date: April 22, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Arm
- Part number: CN6242024203
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL LATCH DOOR HINGE ARM CHAFED.  1.3" X .20" X .050" DEEP	REPLACED RH LOWER TRANSCOWL LATCH DOOR HINGE ARM.
